# SDR DALA2021020900745

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frames 15-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACK INTERCOSTAL LOCATED BTW FR 15 TO FR 16 AND BTW STR 12L TO STR 13 L IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED INTERCOSTAL FITTING PER SRM A320 51-42-11 AND 51-72-11. (1725158)
